# SDR DXTA2018082701349

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 13,670 hours, 11,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR DETECTED, WAS SIMILAR TO A NEW CAR MOTOR BURNING WHEN IT'S BEEN RUN FOR THE FIRST TIME AND GETS HOT. APU HAD BEEN RUNNING PRIOR TO TAKE OFF, BUT DIDN'T NOTICE ANYTHING BEFORE SHUTTING IT DOWN. CLEANED THE OZONE FILTER, NO ODOR.
